lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Congenial Multiple Imputation and Matched Pairs Models for Square Tables: An Example of patients’ self-management
Linnaeus University, School of Business and Economics, Department of Economics and Statistics. (Statistik)
University of Birmingham.
Jönköping International Business School. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
2013 (English)In: Journal of Business Administration Research, ISSN 1927-9507, Vol. 2, no 1, Article ID: 1- p.Article in journal (Refereed) Published
Abstract [en]

Experimental studies often measure an individual’s quality of life before and after an intervention, with the data organized into a square table and analyzed using matched pair modeling. However, it is not unusual to find missing data in either round (i.e., before and/or after) of such studies and the use of multiple imputations with matched-pair modeling remains relatively unreported in the applied statistics literature. In this paper we introduce an approach which maintains dependency of responses over time and makes a match between the imputer and the analyst. We use ‘before’ and ‘after’ quality-of-life data from a randomized controlled trial to demonstrate how multiple imputation and matched-pair modeling can be congenially combined, avoiding a possible mismatch of imputation and analyses, and to derive a properly consolidated analysis of the quality-of-life data. We illustrate this strategy with a real-life example of one item from a quality-of-life study that evaluates the effectiveness of patients’ self-management of anticoagulation versus standard care as part of a randomized controlled trial.

Place, publisher, year, edition, pages
2013. Vol. 2, no 1, Article ID: 1- p.
National Category
Economics and Business
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23181DOI: 10.5430/jbar.v2n1p1OAI: oai:DiVA.org:lnu-23181DiVA: diva2:580497
Available from: 2012-12-21 Created: 2012-12-21 Last updated: 2016-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hussain, ShakirShukur, Ghazi
By organisation
Department of Economics and Statistics
Economics and Business

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 55 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf